# SDR SIMA20150323001

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN HAS LARGE AREA OF OIL CANNING, SKIN AFT OF FRONT SPAR & BETWEEN YH-1898.0 & YH-2223.0.  COMPLETED REPAIR WITH ERS-EM-55MR-263.
